# SDR AALA20110906TUL01

- Difficulty date: September 6, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N976TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53626
- Aircraft time: 34,544 hours, 16,533 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP, MOST OUTBOARD REMOVABLE TRAILING EDGE PANEL HAS A LARGE DENT ON LOWER OUTBOARD SIDE.  REPLACED DENTED SKIN, 3-DAMAGED RIBS AND DISBONDED TRAILING EDGE WEDGE WITH NEW SKIN, RIBS AND TRAILING EDGE WEDGE AS PER ESO 80096.
